Pacific Journal of Mathematics

Round quadratic forms under algebraic extensions.

Burkhard Alpers

Article information

Source
Pacific J. Math., Volume 147, Number 2 (1991), 213-229.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644906

Mathematical Reviews number (MathSciNet)
MR1084705

Zentralblatt MATH identifier
0714.11023

Subjects
Primary: 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24]
Secondary: 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx]

Citation

Alpers, Burkhard. Round quadratic forms under algebraic extensions. Pacific J. Math. 147 (1991), no. 2, 213--229. https://projecteuclid.org/euclid.pjm/1102644906


Export citation

References

  • [I] B. Alpers, Round quadratic forms, J. Algebra, to appear.
  • [2] B. Alpers, Zum Transitivittsverhaltenvon Kollineationsgruppenaffin-metrischer und projektiv-metrischerRume, Ph.D.Thesis, Hamburg 1988.
  • [3] E. Becker and E. Kpping, Reduzierte quadratischeFormen und Semiordnungen reellerKrper,Abh. Math. Sem. Univ. Hamburg, 46 (1977), 143-177.
  • [4] L. Berman, Pythagoreanfieldsand the Kaplansky radical,J. Algebra, 61 (1979), 497-507.
  • [5] L. Berman, Quadraticforms and power series fields, Pacific J. Math., 89 (1980), 257- 267.
  • [6] L. Berman, C. Cordes, and R. Ware, Quadraticforms, rigidelements, and formal power series fields, J. Algebra, 66 (1980), 123-133.
  • [7] R. Bos, Quadratic forms, orderings, and abstract Witt rings, Ph.D. Thesis, Utrecht, 1984.
  • [8] C. Cordes and J. R. Ramsey, Quadraticforms over fields with u = q/2 < +oo, Fund. Math., 99 (1978), 1-10.
  • [9] R. Elman and T. Y. Lam, Quadraticforms and the u-invariant II,Invent.Math., 21 (1973), 125-137.
  • [10] R. Elman and T. Y. Lam, Quadraticforms under algebraicextensions, Math. Ann., 219 (1976), 21-
  • [II] M. Kula, Fields with prescribed quadraticform schemes, Math. Z. 167 (1979), 201-212.
  • [12] M. Kula, Fields and quadratic form schemes, Uniw. Slaski Kat. Prace Nauk.-Prace Mat, 693 (1985) = Ann. Math. Sil, 1 (1985), 7-22.
  • [13] T. Y. Lam, Orderings, valuations and quadratic forms, CBMS, AMS, Provi- dence, 1983.
  • [14] M. Marshall, Round quadraticforms, Math. Z., 140 (1974), 255-262.
  • [15] A. Rosenberg and R. Ware, Equivalent topological properties of the space of signatures of a semilocal ring,Publ. Math. Debrecen, 23 (1976), 283-288.
  • [16] W. Scharlau, Quadraticand Hermitian Forms, Springer, Berlin-Heidelberg-New York-Tokyo, 1985.
  • [17] D. Shapiro and T. Y. Lam, The square class invariant for Pythagoreanfields, Contemporary Math., 8 (1982), 327-340.